# SDR C2XA97IA104

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14830
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 184
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: S2541012220000
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LOWER CENTER ATTACH BRACKET FOR THE RIGHT LAVATORY WALL WAS FOUND TO BE CORRODED. MAINTENANCE REMOVED AND REPLACED THE BRACKET AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
